POZ Community Forums

Main Forums => Living With HIV => Topic started by: kentfrat1783 on January 25, 2019, 08:37:02 pm

Title: New Rx
Post by: kentfrat1783 on January 25, 2019, 08:37:02 pm
Hi All,

Well I get to start a new Rx tomorrow.  I'm going to give my other bottles of Atripla to my partner so I can start Triumeq tomorrow.

My doctors are wanting me to start it was soon as I can so I will.  I'm also thinking the side effects of the Atripla are starting to compound too much and I need to feel better.  I also help the therapist I've started to see helps. 

I know many of you said Atripla wasn't the best for me and I'm now changing.  Just hope the new Rx does well for me.

Thanks,
Kenneth
Title: Re: New Rx
Post by: Expat1 on January 26, 2019, 05:47:19 am
For me the moodiness and weird dreams were gone 3 days after quitting Atripla and getting Recovir EM and Edurant.
Title: Re: New Rx
Post by: Jackmydin on January 30, 2019, 05:43:36 am
How bad is the side effects?

I'm starting to consider changing meds too due to the serious drowsiness I'm having lately. At some point I could feel my head so heavy that I'm gonna fell any moment if I'm standing. But I'm usually taking it on 10pm and the effects last for 3-4 hours and dissappear around 2 or 3am. It's not that bad but I couldn't social right after taking my dose.